- -

Nikodym boundedness property for webs in sigma-algebras

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nikodym boundedness property for webs in sigma-algebras

Show full item record

López Alfonso, S.; Mas Marí, J.; Moll López, SE. (2016). Nikodym boundedness property for webs in sigma-algebras. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 110(2):711-722. doi:10.1007/s13398-015-0260-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99725

Files in this item

Item Metadata

Title: Nikodym boundedness property for webs in sigma-algebras
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Construcciones Arquitectónicas - Departament de Construccions Arquitectòniques
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A subset B of an algebra A of subsets of Omega is said to have property N if a B-pointwise bounded subset M of ba(A ) is uniformly bounded on A , where ba(A ) is the Banach space of the real (or complex) finitely ...[+]
Subjects: Bounded set , Finitely additive scalar (vector) measure , Inductive limit , NV-tree , Sigma-algebra , Web Nikodym property
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-015-0260-4
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-015-0260-4
Thanks:
This work was supported for the second named author by the Spanish Ministerio de Economía y Competitividad under Grant MTM2014-58159-P
Type: Artículo

This item appears in the following Collection(s)

Show full item record